Certain properties of fractional directional derivatives
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 32-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_2_a3,
author = {I. A. Kipriyanov},
title = {Certain properties of fractional directional derivatives},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--40},
year = {1961},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_2_a3/}
}
I. A. Kipriyanov. Certain properties of fractional directional derivatives. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 32-40. http://geodesic.mathdoc.fr/item/IVM_1961_2_a3/